# SDR AWKA2021050901

- Difficulty date: May 9, 2021
- Submitted: May 30, 2021
- Operation: Air carrier
- Aircraft: N539XJ
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20230
- Aircraft time: 14,062 hours, 6,276 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NAS16124A
- Condition: Leaking
- Location: Hyd Line
- Part time: 14,062 hours, 6,276 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H, A

## Discrepancy

WHILE IN CRUISE FLIGHT, THE CREW NOTICED THE RIGHT SIDE HYDRAULIC QUANTITY INDICATION DISPLAY HAD TURNED TO WHITE. EVENTUALLY THE QUANTITY HAD DECREASED TO BELOW 4 PERCENT AND CAS MESSAGES WERE POSTING. THE CREW ELECTED TO DECLARE AN EMERGENCY AND DIVERT INTO MSY. AN UNEVENTFUL LANDING WAS ACCOMPLISHED AND MAINTENANCE SECURED TO INSPECT AND REPAIR THE AIRCRAFT. MAINTENANCE FOUND A PRESSURE LINE AT THE HYDRAULIC SWITCHING VALVE LEAKING. THE O-RINGS WERE REPLACED, RESERVOIR SERVICED AND LEAK CHECKS WERE ACCOMPLISHED WITH NO DEFECTS NOTED. THE AIRCRAFT WAS SUBSEQUENTLY RETURNED TO SERVICE WITH NO ADDITIONAL RE-OCCURRENCES.
